# SDR MWEA040036

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Corroded
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER SURFACE FORWARD INBOARD EDGE, STAINLESS STEEL CHAFE PLATE IS LIFTING UP ON THE AFT END, ALSO CORROSION IS EVIDENT ALONG THE INBOARD AND OUTBOARD EDGES AND SEEMS TO GO UNDER CHAFE PLATE.  FABRICATED AND INSTALLED FILLER AND REPAIR STRIP.
